CSN Login
Members Online: 1

You are here

Had to go for MRI

braelee2's picture
braelee2
Posts: 130
Joined: Sep 2010

On Wednesday after getting disconnected. I had to go get a Brain MRI. My doctor was worried about how dizzy I Keep getting. (Even laying down in bed the room spins.) He said he just wants to make sure it's nothing.( I hope so). He also put me on meds for dizziness.

Sonia32's picture
Sonia32
Posts: 1078
Joined: Mar 2009

I hope your MRI turns out ok. You are in my thoughts and prayers.

Hugs

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

heavy chemo, and still have a little of vertigo,but it was chemo effects!
Hugs!

maglets's picture
maglets
Posts: 2596
Joined: Jun 2006

ahhh I'll bet you dimes to doughnuts it's the chemo.....

hang in girl....

hugs, mags

AnneCan
Posts: 3692
Joined: Oct 2009

I am glad you doctor is being thorough, + hope you are feeling better soon.

lisa42's picture
lisa42
Posts: 3661
Joined: Jul 2008

Hi Braelee,

Sorry you're having such a tough time with the chemo and dizziness. It's good that your onc is being thorough and getting things checked out, but I bet it's probably the chemo. Thinking of you and praying for you right now that all will be ok...

Hugs,
Lisa

ron50's picture
ron50
Posts: 1729
Joined: Nov 2001

One of the things my oncologist warned me about when I had 5Fu 13 years ago was loss of balance and dizzyness. He explained that one of the lesser known but serious side effects of the drug was damage to the cerebellum. He was most insistent that I tell him if I had any symptoms of that sort. Sometimes 5Fu has to be halted. I did not have symptoms during chemo but now 13 years later I am suffereing severe vertigo attacks that have hospitalised me. Best of luck.Ron.

tootsie1's picture
tootsie1
Posts: 5056
Joined: Feb 2008

I'm glad your doctor is being thorough in checking on this.

*hugs*
Gail

maglets's picture
maglets
Posts: 2596
Joined: Jun 2006

Braelee after reading your post yesterday I got out my oxy diary last night. I finished that chemo in spring of 09 so for an old girl like me it is hard to remember.

by rounds 5 and 6 I was really really dizzy....I wrote that I could not get downstairs without both hands on the railing....just sayin again....it is probably the chemo

hugs, mags

Annabelle41415's picture
Annabelle41415
Posts: 6512
Joined: Feb 2009

Hope that everything turns out well. Maybr it's just a side effect from the treatment. Hope you feel better soon.

Kim

braelee2's picture
braelee2
Posts: 130
Joined: Sep 2010

Thank you I knew after talking to all of you I would feel better and I do. Thanks. Everyone here is a a true God sent.

luv3jay's picture
luv3jay
Posts: 534
Joined: May 2009

I'm sure its chemo. Don't worry too much...enjoy the holiday.

Sheri

Kathleen808's picture
Kathleen808
Posts: 2361
Joined: Jan 2009

B,
Chemo does weird things, that's for sure. Praying that you feel OK about this and get an all clear.

Aloha,
Kathleen

Anonymous user (not verified)

This comment has been removed by the Moderator

Kathryn_in_MN's picture
Kathryn_in_MN
Posts: 1258
Joined: Sep 2009

My bet is on chemo causing the dizziness. It was an issue for me on FOLFOX, and is again now on FOLFIRI.

Funny story about my dizziness yesterday. I've been having MAJOR problems with my youngest (who ran away to his father's house last week, stealing the car). Yesterday I lost my balance and fell against the wall. I fell right into his photo, which crashed to the floor. The nail got pushed into the wall, so I could not re-hang it. Everyone has been asking if I disowned him and took his photo down! ;)

Subscribe to Comments for "Had to go for MRI"